Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi ive had quite a problem with acne. It started around the age of 14 and 15, the teenage years yes i know i know but its getting quite out a hand. i was perscribed stievamycin 0.025 %, a gel contatining tretinon and erythromycin. It was on and off sometimes it did somethin sometimes it didnt. All i know its darkened my forehead and basically it was downhill from there for the next 3 years. It died down a bit after i stopped using it and is more controllable now but still its a problem for me socially and otherwise. There are black areas on my forehead that are quite ugly i dunno what there are. I have some things on my nose (dunno wat that is) and a new problem below my lower lip (the area between the chin and the lower lip). Im planning to visit a dermatologist soon but wanted some pre-advice. Anyone got an idea wats up? TOP PIC - FORHEAD, MIDDLE PIC - UNDER LOWER LIP, LAST - ONTOP OF NOSE.

[attachmentid=5915]

[attachmentid=5916]

[attachmentid=5917]

post-46747-1157994943_thumb.jpg

post-46747-1157994966_thumb.jpg

post-46747-1157994976_thumb.jpg

post-46747-1157994943_thumb.jpg

post-46747-1157994966_thumb.jpg

post-46747-1157994976_thumb.jpg

Share this post


Link to post
Share on other sites

Im not sure which picture is which part of your body, but the highest picture looks like hyperpigmentation. I'm on Retin-A cream and Erythromycin tablets at the moment, so essentially i'm taking in the same chemicals. It does say that the cream can cause hyperpigmentation (darker patches of skin), but that it is usually temporary and goes away after treatment is discontinued.

Share this post


Link to post
Share on other sites

bump

UPDATE -neutrogena oil free acne wash worked the charm, my face is quite clear now, the acne is now smaller and maybe in a few more weeks the spots will disappear. I suggest when mosturizing use a camphor cream, it is not very oily and doesnt shine a lot. Or in turn use a pea size drop of oil and smear it around the entire face. Evenly spread the oil. Discoloration is still visible a bit anyway to clear that?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×